Skip to Main content Skip to Navigation
Journal articles

Tangential cover for thick digital curves

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00622470
Contributor : Lilian Buzer Connect in order to contact the contributor
Submitted on : Monday, September 12, 2011 - 2:24:09 PM
Last modification on : Tuesday, October 19, 2021 - 11:26:07 AM

Identifiers

  • HAL Id : hal-00622470, version 1

Citation

Alexandre Faure, Lilian Buzer, Fabien Feschet. Tangential cover for thick digital curves. Pattern Recognition, Elsevier, 2009, 42 (10), pp.2279-2287. ⟨hal-00622470⟩

Share

Metrics

Record views

251